# SDR 07FDEA01191

- Difficulty date: March 30, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Mismanufactured
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EDGE MARGIN TO SHORT FOR TEMPORARY REPAIR ON RIB 5 IAW DR 426 REPAIR PERFORMED BY INSTALLATION ADDITIONAL FASTENER IAW EA 6-5710-108975 AND   RAS/BAE/1004080/2006 A.
